# SDR 2007UALA01084

- Difficulty date: April 7, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 44,845 hours, 5,451 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE, UPPER DECK CEILING AT TOP OF STAIRS JUST AFT ROW 18.  *S/D*  RELAMPED EMERGENCY LIGHT.
